# SDR MALA090133

- Difficulty date: October 21, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 26,695 hours, 29,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Arm Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW EMERGENCY ARM LIGHT NOT ILLUMINATE AFTER LIGHTS ARMED.  RELAMPED.
